ID 57
Author
Content Type
Departmental Bulletin Paper
Description
In this paper we will study the Fourier hyperfunction solution of the abstract Cauchy problem { Jdu(t)/dt = Au(t), u(0) = a, } where A is a closed linear operator in a complex Banach space X and a ∈ X. The abstract Cauchy problem has been studied by many authors ([1], [2], [7], [8], [9] and the others quoted there). By modifying Ouchi's method, our method of using vector valued Fourier hyperfunctions simplifies the necessary and sufficient conditions for the well-posedness of the abstract Cauchy problem in the generalized sense. As for the notions of Fourier hyperfunctions and vector valued Fourier hyperfunctions we refer [3], [4], [5], [6] and [10]. We wish to express our thanks to Professor H. Yoshizawa for his encouragements and to Subprofessor T. Hirai for his encouragements and suggestions during the preparation of this work.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
16
Start Page
25
End Page
31
Sort Key
25
Published Date
1982-11-30
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology